RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 51, Number 6  


On the 100th anniversary of birthday of academician Nikolai Nikolaevich Bogolyubov (1909–2009)
M. K. Kerimov
963
Simultaneous reduction to block triangular form and theorems on pairs of complex idempotents
Kh. D. Ikramov
979
A semismooth sequential quadratic programming method for lifted mathematical programs with vanishing constraints
A. F. Izmailov, A. L. Pogosyan
983
An algorithm for dynamic reconstruction of input disturbances from observations of some of the coordinates
M. S. Blizorukova, V. I. Maksimov
1007
Optimal growth order of the number of vertices and facets in the class of Hausdorff methods for polyhedral approximation of convex bodies
R. V. Efremov, G. K. Kamenev
1018
Stable smoothing method for solving a model mechanical problem with friction
N. N. Kushniruk, R. V. Namm, A. S. Tkachenko
1032
Asymptotic integration of a system of differential equations with a large parameter in the critical case
Do Ngoc Thanh, V. B. Levenshtam
1043
On a class of nonlocal parabolic equations
A. N. Bogolyubov, M. D. Malykh
1056
Asymptotics of the solution of Laplace's equation with mixed boundary conditions
A. A. Ershov
1064
Boundary and internal layers in the reaction-diffusion problem with a nonlocal inhibitor
N. N. Nefedov, A. G. Nikitin
1081
Improved approximations of the solution and derivatives to a singularly perturbed reaction-diffusion equation based on the solution decomposition method
G. I. Shishkin, L. P. Shishkina
1091
Two-level schemes of higher approximation order for time-dependent problems with skew-symmetric operators
P. N. Vabishchevich
1121
A vortex method for computing two-dimensional inviscid incompressible flows
V. N. Govorukhin
1133
Gradient stability of numerical algorithms in local nonequilibrium problems of critical dynamics
P. K. Galenko, V. G. Lebedev, A. A. Sysoeva
1148
Sixth moscow international conference on operations research (ORM 2010)
M. K. Kerimov
1166
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020